Vaser lipo recovery?

Every time I get up I get nauseous, pale, ears ring, and incredibly dizzy. This morning the dizziness was so bad I like couldn't see for a minute. Just wondering if this normal and if so how long am I to be bed ridden.

Doctor Answers 5

Post VASER Liposuction Symptoms, Swelling - Massage, Exilis Ultra/Cellutone or Venus Legacy; Add Vaquish

at this point you should be getting post IV therapy for hydration, RF treatments, massage and hyperbaric oxygen.  VASER is no joke and if you did a HI DEF procedure it is much more intense than "traditional" liposuction.  Please see your physician to evaluate your concerns.  Best, Dr. Eemr.

Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 158 reviews

Vaser Hi Definition Liposculpture/ Liposuction/Fat Grafting/ BBL

I appreciate your question.

I would recommend that you discuss this question with your surgeon as every surgeon has their own respective post op protocol for his/her patients.  Your surgeon is your best resource as he/she is most familiar with your medical history and how you are healing at this time.

The best way to assess and give true advice would be an in-person exam.

Please see a board-certified plastic surgeon that specializes in aesthetic and restorative plastic surgery.

Best of luck!

Dr. Schwartz

Board Certified Plastic Surgeon


Vaser recovery

You need to stay very well hydrated after liposuction. Contact your plastic surgeon asap - you may be dehydrated.

VASER Recovery

Hello and thanks for your question.  This does not sound like a normal recovery, whether you are one day post-operative or more, but is most likely nothing serious.  Top possibilities include dehydration and reaction to medications.  You should be drinking plenty of water - to know if you are getting enough, you should be urinating every few hours and the color of your urine should be very pale yellow to whlte.  If it's bright yellow or ice-tea colored, then you are not getting enough water, even if you feel like you are drinking a lot of water.  These symptoms tend to be directly proportional to the surface area of your body treated and the amount of fat removed: more = worse symptoms.  I also have seen these symptoms as side effects from prescription pain-killers.  If you are still taking these narcotics, consider lowering the dose or trying to wean yourself off them, but please check with your surgeon before you add any of the "over-the-counter" (OTC) pain relievers, such as Acetaminophen, Ibuprofen, or Naproxen.  I routinely have my patients start OTC pain relievers on the day after surgery and I find that most can discontinue their prescription narcotics by the first or second day post-op.  As a rule, the pain should improve each day.  Please consult your surgeon or his/her clinical staff, if for no other reason, then to at least keep them in the loop as to how you're recovering.

Vaser lipo recovery?

You DID NOT post enough info to when was the surgery, amounts of lipo aspirate, medications used, etc. But if you are posting here on RS, why have you NOT called your treating MD first? If you can not reach this doc than go to Urgent Care or ER!!!

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.